# SDR WRLA2008026

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Venturi
- Part number: AWD9830507
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION L1 SLIDE FAILED TO DEPLOY TEST PER WOA J/C WA1095, SLIDE FAILED TO FULLY INFLATE DUE TO PLASTIC COVERING AIRCRAFT OBSTRUCTED VENTURI.  REPLACED SLIDE/RAFT IAW WOA CARD NBR 0048.
